Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Can I get rid of pus filled pimples with Clindamycin phosphate gel ?

my face have pimples with pus ,thes is seen to be approximately 1 year.Now i consult a doctor and he prescribes clindamycin phospate by using this wheather i can recover my problem. if u can give me any more suggestions for this plz give me as soon as possible.
Asked On : Wed, 21 Mar 2012
Answers:  2 Views:  975
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi...dear ksgopika..,
thanks for choosing HCM..,
Pimple with pus on face....
common problem in Ur age...,
It is due to hyperactivity of hormones..,
So good treatment is there..
1) Frequent washes with Low Ph soaps...
Triclosan( Acnil, Fash bar)..,
2) Tab Isotretinoin 20 mg daily for 2 months..,
3) Tab Azithromycin 250 mg daily night times for 1 week.,
4) Plenty of vegetables and fresh fruits...,
5) Avoid fried items., Oily food and genk foods.,
Answered: Wed, 21 Mar 2012
I find this answer helpful
OBGYN Dr. Rakhi Tayal's  Response

Thanks for writing to us.

Acne in females needs a complete work up and there are many reasons why one gets acne.
It is multifactorial ,and therefore one has to find the exact cause of it.
It can be either due to wrong use of soaps or moisturizers to any fairness creams which one is using , to hormonal disturbances if anybody has (esp in females). So,a complete work up is necessary in all patients.Also one should remember that its not a short course treatment,but a matter of say 6 months or so if pimples are severe .
Antibiotic treatment like clindamycin will control the acne already present but is not likely to stop the recurrence.
For proper treatment hormonal therapy and retinoids need a combined approach.
But these medicines require proper follow up and dermatologist supervision.
I hope this information has been both informative and helpful for you.


Dr. Rakhi Tayal
Answered: Wed, 21 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor